# SDR DALA2017033102608

- Difficulty date: March 30, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N304DQ
- Make and model: Boeing 737732
- Aircraft serial: 29683
- Aircraft time: 26,483 hours, 11,239 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON CARGO TRACK RBL 13.84, BS 747 IN THE AFT CARGO BAY.  MAINTENANCE PERFORMED A PERMANENT REPAIR IAW PRI 556256-14 REVISION 0, AND ERA 556256-14 REV. ORIGINAL.
